首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:Handling MANET Attacks using Risk Aware Response Mechanism With Extended D-S Theory
  • 本地全文:下载
  • 作者:Dudipala Swetha ; GVNKV SUBBA RAO
  • 期刊名称:International Journal of Computer Science & Technology
  • 印刷版ISSN:2229-4333
  • 电子版ISSN:0976-8491
  • 出版年度:2013
  • 卷号:4
  • 期号:4
  • 页码:275-280
  • 语种:English
  • 出版社:Ayushmaan Technologies
  • 摘要:Mobile Ad-Hoc Networks (MANET) have been highly vulnerable to attacks due to the dynamic nature of its network infrastructure. Among these attacks, routing attacks have received considerable attention since it could cause the most devastating damage to MANET. Even though there exist several intrusion response techniques to mitigate such critical attacks, existing solutions typically attempt to isolate malicious nodes based on binary or native fuzzy response decisions. However, binary responses may result in the unexpected network partition, causing additional damages to the network infrastructure, and native fuzzy responses could lead to uncertainty in countering routing attacks in MANET. In this paper, we propose a risk-aware response mechanism to systematically cope with the identified routing attacks. Our risk-aware approach is based on an extended Dempster-Shafer mathematical theory of evidence introducing a notion of importance factors. In addition, our experiments demonstrate the effectiveness of our approach with the consideration of several performance metrics.
  • 关键词:MANET;Risk Aware Mechanism;D- S Theory;OLSR Protocol.
国家哲学社会科学文献中心版权所有